Affordable Access

Bilateral transscapholunate dislocations.

Authors
  • Barros, J W
  • Oliveira, D J
  • Fernandes, C D
Type
Published Article
Journal
Journal of Hand Surgery (European Volume)
Publisher
SAGE Publications
Publication Date
Apr 01, 1997
Volume
22
Issue
2
Pages
169–172
Identifiers
PMID: 9149979
Source
Medline
License
Unknown

Abstract

Bilateral transscapholunate dislocations were treated with immediate open reduction and internal fixation. Eighteen months after injury the patient was asymptomatic.

Report this publication

Statistics

Seen <100 times